Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bball10

Should hydrocortisone turn your face red initially??

Recommended Posts

I've been dealing with sebohrreic derm and had posted another thread about it. Just one quick question though...My face had been improving but its still red/inflamed/irritated on my cheeks under my eyes.

My dermatologist had prescribed me a new hydrocortisone/anti-fungal cream about 3 weeks ago. I've only used it twice and washed it off after about 10 minutes each time because my face turned quite red in the areas that I applied it.

I thought perhaps by just not putting anything on my face and giving it a break, it would get better (which it had been to an extent), but the redness is still there so I have thought about trying the cream again, but fear it might just make things worse.

Basically, is the redness from teh cream a sign that I should not be using it?

thanks

Share this post


Link to post
Share on other sites

I have eczema and the dr gave me a hydrocortizone cream for it. Sometimes it will make it red, but it always goes away quickly. I only use a very small amount and rub it gently in when I need it. You could call the derm and ask if that particular cream has a side effect of making your skin red. All are different. Elf

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×